# SDR USAA2011011890244

- Difficulty date: January 15, 2011
- Submitted: January 18, 2011
- Operation: Air carrier
- Aircraft: N184US
- Make and model: Airbus A321-211
- Aircraft serial: 1651
- Aircraft time: 31,800 hours, 11,550 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Diaphragm
- Part number: FE240221001
- Condition: Defective
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 1753 - TPA - EES - FOUND DOOR L1 EMERGENCY ASSIST BOTTLE PRESSURE AT 0 PSI, PERCUSSION MECHANISM NOT ACTUATED.  MAINTENANCE REPLACED DOOR L1 PERCUSSION MECHANISM DIAPHRAGM AND SEALS AND SERVICED DOOR ASSIST BOTTLE IAW AIRBUS MAINTENANCE MANUAL 52-10-00.
